Skip to content
BY 4.0 license Open Access Published by De Gruyter Open Access January 2, 2020

On the degeneration of the Frölicher spectral sequence and small deformations

  • Michele Maschio EMAIL logo
From the journal Complex Manifolds


We study the behavior of the degeneration at the second step of the Frölicher spectral sequence of a 𝒞 family of compact complex manifolds. Using techniques from deformation theory and adapting them to pseudo-differential operators we prove a result à la Kodaira-Spencer for the dimension of the second step of the Frölicher spectral sequence and we prove that, under a certain hypothesis, the degeneration at the second step is an open property under small deformations of the complex structure.

MSC 2010: 53C56; 58C40


[1] M. Ceballos, A. Otal, L. Ugarte, and R. Villacampa. Invariant complex structures on 6-nilmanifolds: classification, frölicher spectral sequence and special hermitian metrics. J. Geom. Anal., 26(1):252–286, 2016.Search in Google Scholar

[2] L. A. Cordero, M. Fernández, L. Ugarte, and A. Gray. A general description of the terms in the frölicher spectral sequence. Differential Geometry and its Applications, 7(1):75–84, 1997.10.1016/S0926-2245(96)00038-1Search in Google Scholar

[3] P. Deligne, P. Griffiths, J. Morgan, and D. Sullivan. Real homotopy theory of kähler manifolds. Invent. Math., 29(3):245–274, 1975.10.1007/BF01389853Search in Google Scholar

[4] K. O. Friedrichs. On the differentiability of the solutions of linear elliptic differential equations. Comm. Pure App. Math., 6 (3):299–326, 1953.10.1002/cpa.3160060301Search in Google Scholar

[5] A. Frölicher. Relations between the cohomology groups of Dolbeault and topological invariants. Proc. Natl. Acad. Sci., 41 (9):641–644, 1955.10.1073/pnas.41.9.641Search in Google Scholar PubMed PubMed Central

[6] P. Gauduchon. Le théorème de l’excentricité nulle. CR Acad. Sci. Paris, 285:387–390, 1977.Search in Google Scholar

[7] P. Gauduchon. La 1-forme de torsion d’une variété hermitienne compacte. Math. Ann., 267(4):495–518, 1984.10.1007/BF01455968Search in Google Scholar

[8] P. Gilkey and D. Toledo. Invariance theory, the heat equation, and the Atiyah-Singer index theorem, volume 11. Publish or Perish Wilmington, 1984.Search in Google Scholar

[9] K. Kodaira. Complex manifolds and deformation of complex structures. Springer, 2006.10.1007/b138372Search in Google Scholar

[10] K. Kodaira and D. C. Spencer. On deformations of complex analytic structures, iii. stability theorems for complex structures. Ann. Math., 71:43–76, 1960.10.2307/1969879Search in Google Scholar

[11] J. Leray. L’anneau spectral et l’anneau filtrè d’homologie. J. Math. Appl., 29:1–139, 1950.Search in Google Scholar

[12] M. Maschio. On the cone of strong kähler with torsion metrics. Ann. Mat. Pura Appl., pages 1–13, 2017.Search in Google Scholar

[13] D. Popovici. Limits of projective manifolds under holomorphic deformations. arXiv preprint arXiv:0910.2032, 2009.Search in Google Scholar

[14] D. Popovici. Degeneration at E2 of certain spectral sequences. Int. J. Math., 27(14):1650111, 2016.10.1142/S0129167X16501111Search in Google Scholar

Received: 2019-04-12
Accepted: 2019-11-25
Published Online: 2020-01-02

© 2020 Michele Maschio, published by De Gruyter

This work is licensed under the Creative Commons Attribution 4.0 International License.

Downloaded on 24.9.2023 from
Scroll to top button